I have had tinnitus since I was in my early teens. I believe that it was caused by infection with mycoplasmas, it started soon after I received an immunization for typhoid. That is not to say that all cases of tinnitus are caused by mycoplasmas, but it is another possibility. Recently I've been reducing my load of parasitic little vermin, and volume of the tinnitus is going down. Over 40 years of it, might not hear quiet until I die! No doubt audiologists will give you a lot more theories of what causes it, and something I remember reading while going to college was that high levels of carbon monoxide causes paralysis of the cochlea. At that time I was a smoker. Quitting did decrease the volume, and improve my hearing. I even made that fact part of presentation I did in technical writing, for the kids. (I was in my mid thirties when I went to college).
Many symptoms are attributed to lyme, and other co infections tht arnt actually from the infection. sometimes these symptoms are secondary affects like Lymes involvment in nutrient depletetion or symptoms you already had before or were going to get regardless of the lyme. if you have hyperacusis or lound noises make things worse and your ears hurt. I would suggest you get a rbc magnesium. As the lyme depletes magnesium. however when the avegae person gets lyme they dont deplete there mangensium so you would have to find out why if you magnesium is low. DOnt get the serum tested cause that will almost always be normal except in extreme circumstances. What alot of people find able to work to get rid of the tinnitus, is b6 in the form on p5p(used to retain magnesium that is often deficeinct in lyme and stress. and magnesium injections and you will probably not be able to get levels up with oral because of lyme and stress... another thing is there are certain things that make you prone to tinnitus mag defciency(iv read another one is copper toxicity) is one and its not until something happens that it develops like loud noise or drug withdrawl or something like that.
Tinnitus may be a temporary side effect, and skipping meds because they might bring on tinnitus would not be good. I would check with the doc and pharmacist before discontinuing use of any med that's been prescribed.
Absolutely it can. It is mostly cause by the infections Bartonella or the little talked about Brucella.
"Bartonella causes tumors, Bacillary Angiomatosis, many of these tumors form in the layers of the skin. The head and neck area are affected. There are nerves in the facial nerve system that will get tumors in the nerves that are part of your hearing system and that causes the tinnitus. This kind of Tinnitus is called Acoustic Neuroma. When these tumors are in the skin the tumors can be very small like the size of a bb and when these are being treated you'll see a small red sore on your skin that will fade, or the tumor can be bigger in other areas than the skin. This protocol will dissolve the tumors over time. These tumors in the facial nerve system are also responsible for the "lyme" toothaches and many have had not needed dental work."
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.